# SDR FDEA200905251785

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: BAC1505100403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING LOWER STRUCTURE HAS CORROSION AT STA 1060, LBL 8.0 INCH TO RBL 8.0 INCH.  REPAIR CARRIED OUT ON WING-TO-BODY FAIRING LWR STRUCTURE AT ST 1060 IAW SRM 51-70-12 FIG 1 DETAIL III REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
